# SDR ASAA2018021323798

- Difficulty date: February 13, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 48,170 hours, 16,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541022
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOOR SUPPORT LBL 12, BS 344 - 360 IS CRACKED.  ACFT GROUNDED.  REPAIRED THE FLOOR SUPPORT IAW SRM 53-10-51-2R-6.
